# SDR AALA202512024166

- Difficulty date: November 22, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 43,778 hours, 18,951 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: BACC63BN105SN
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFTER FUEL LOW PRESSURE LIGHT DOES NOT ILLUMINATE WHEN PUMP TURNED OFF. CONFIRMED RIGHT AFTER BOOST PUMP LOW PRESSURE SENSOR LIGHT INOPERATIVE.   REMOVED AND REPLACED CONNECTOR D872. PER WDM 28-43-11. OPERATIONAL CHECK GOOD.
